Unification in intermediate logics (2012)

Title Unification in intermediate logics
Published in Logic Group Preprint Series, Vol. 296. ISSN 0929-0710.
Author Iemhoff, R.; Rozière, P.
Date 2012-04-04
Reference(s) unification, admissible rules, intermediate logics, fragments, unification, admissible rules, intermediate logics, fragments
Language English
Type Preprint
Publisher Department of Philosophy of Utrecht University
Abstract This paper contains a proof theoretic treatment of some aspects of unification in intermediate logics. It is shown that many existing results can be extended to fragments that at least contain implication and conjunction. For such fragments the connection between valuations and most general unifiers is clarified, and it is shown how from the closure of a formula under the Visser rules a proof of the formula under a projective unifier can be obtained. This implies that in the logics considered, for the n-unification type to be finitary it suffices that the m-th Visser rule is admissible for a sufficiently large m. At the end of the paper it is shown how these results imply several well-known results from the literature.
Persistent Identifier URN:NBN:NL:UI:10-1874-237046
Metadata XML
Source Utrecht University

Go to page top
Go back to contents
Go back to site navigation